MathSciNet Relay Station
MathSciNet bibliographic data
MR1698407 60F05 (60C05 68Q25 68R10)
Neininger, Ralph; Rüschendorf, Ludger On the internal path length of $d$-dimensional quad trees. Random Structures Algorithms 15 (1999), no. 1, 25–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement